# SDR DHL200080350C

- Difficulty date: January 21, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT FWD LOWER CARGO COMPARTMENT FLOOR SUPPORT ANGLE CRACKED 2 INCHES AT STA 480 NEAR L-31 RT.  FABRICATED AND INSTALLED DOUBLER IAW SRM 51-1-20D, PG 9, FIG 17.  N/R 5406
